MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC418113730
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted with associated mfr# 2954740-2017-00137 and 2954740-2017-00138.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a health care professional, during the procedure two presidio-18 coils (pc418103430/c32334 and pc418113730/c26955) failed to detach when being used with two enpower connecting cables (ecb00018200/ lot# c28985 and p10211).The procedure was the coil embolization of an un-ruptured aneurysm.The complaint coil 1 (pc418103430/c32334) was inserted but the coil could not be positioned properly, therefore, the coil was removed from the patient.The complaint coil 2 (pc418113730/c26955) was connected to the complaint cable (ecb00018200/c28985) for inserting the and detaching, however the power light did not illuminate.The coil and cable were reconnected several times but the coil could not be detached.The complaint coil 2 (pc418113730/c26955) was also connected the complaint cable (ecb00018200/p10211) but the power light did not illuminate.Therefore, this coil was also removed.Both the complaints coils were connected to both the complaint cables several times however the power light did not illuminate.Reportedly the detachment box was old (manufactured in 2010), and per the healthcare professional seemed to the problem but there was only one detachment box at the site and it could not be verified.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.The products are not available for the investigation.No further information is available.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 2954740-2017-00137 and 2954740-2017-00138.Based on the information, the event could not be confirmed.The presidio coil was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.There is no current safety signal identified related to the reported event based on review of complaint history for the device.

Brand Name
PRESIDIO 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6646136
Report Number2954740-2017-00137
Device Sequence Number1049650
Product Code HCG
UDI-Device Identifier00878528003236
UDI-Public(01)00878528003236(17)190516(10)C26955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2019
Device Catalogue NumberPC418113730
Device Lot NumberC26955
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by ManufacturerNot provided
07/28/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date06/22/2017
07/31/2017
Patient Sequence Number1